# SDR FDEA202007291702

- Difficulty date: July 29, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC251503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE OUTBOARD PIVOT LUG HOLE BORE   FOUND CORROSIONS.  REWORKED AND FOUND EXCEED LIMIT, AS PER MD-11 CMM 57-52-03.  OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-52-03 AND E.A. NR 1-5750-T0322886 C PART 3 STEP 2.  TITLE: WINGS-FLIGHT SURFACES-FLIGHT SURFACES-LT WING-INBD FLAP-OUTBD HINGE (FLAP SIDE) BRACKET CORROSION-PSE 57.55.01.2.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REFER TO WRI: 57507967 FOR WORK DETAILS.
